# SDR DALA2014121006485

- Difficulty date: December 9, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 47,879 hours, 21,535 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY LIGHT WIRE HARNESS UNSECURED ON SEAT ROWS 6AB AND 7 AB.  MAINTENANCE SECURED EMERGENCY LIGHT WIRE HARNESS AT SEAT ROWS 6AB AND 7 AB AND FUNCTIONAL CHECK WAS NORMAL.
